# SDR DXTA2023020680040

- Difficulty date: February 6, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N408QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500408
- Aircraft time: 5,106 hours, 4,027 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005448
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: IN FLIGHT CABIN EMERGENCY EXIT LIGHTS AND AISLE LIGHTS BEGAN TO FLICKER THEN CAME ON STEADY WITH THE SWITCH IN THE ARM POSITION. LIGHTS WERE STILL ILLUMINATED ON THE GROUND WITH SWITCH IN ARM. // SIGNOFF// REMOVED THE FAILED FWD AND AFT EMERGENCY BATTERIES AND INSTALLED SERVICEABLE EMERGENCY BATTERIES REF PHENOM 300 AMM 33-52-01. OPS CHECKS GOOD
